Centre de Physique Théorique

Home > Research teams > Quantum Dynamics and Spectral Analysis > List of Publications

List of Publications

The List of Publications is composed of the teams:
119 results
Conference paper
Michel Rouleux
Generalized Pareto optimum and semi-classical spinors
25th International Conference on Integrable Systems and Quantum Symmetries (ISQS), Jun 2017, Prague, Czech Republic. pp.012034, ⟨10.1088/1742-6596/965/1/012034⟩
Journal article
Guanghui Hu, Yavar Kian
Determination of singular time-dependent coefficients for wave equations from full and partial data
Inverse Problems and Imaging , AIMS American Institute of Mathematical Sciences, 2018, 12 (3), pp.745-772. ⟨10.3934/ipi.2018032⟩
Journal article
Abdelwaheb Ifa, Hanen Louati, Michel Rouleux
Bohr-Sommerfeld Quantization Rules Revisited: The Method of Positive Commutators
Journal of mathematical sciences, the university of Tokyo, In press, J. Math. Sci. Univ. Tokyo, 25, p.91-137
Journal article
Gang Bao, Guanghui Hu, Yavar Kian, Tao Yin
Inverse source problems in elastodynamics
Inverse Problems, IOP Publishing, 2018, 34, 4, pp.045009
Journal article
Mourad Choulli, Yavar Kian, Eric Soccorsi
Stability result for elliptic inverse periodic coefficient problem by partial Dirichlet-to-Neumann map
Journal of Spectral Theory, European Mathematical Society, 2018, 8 (2), pp.733-768. ⟨10.4171/JST/212⟩
Journal article
Yavar Kian
A multidimensional Borg-Levinson theorem for magnetic Schrödinger operators with partial spectral data
Journal of Spectral Theory, European Mathematical Society, 2018, 8 (1), pp.235-269. ⟨10.4171/JST/195⟩
Journal article
Mourad Choulli, Yavar Kian
Logarithmic stability in determining the time-dependent zero order coefficient in a parabolic equation from a partial Dirichlet-to-Neumann map. Application to the determination of a nonlinear term
Journal de Mathématiques Pures et Appliquées, Elsevier, 2018, 114, pp.235-261. ⟨10.1016/j.matpur.2017.12.003⟩
Journal article
Yavar Kian, Lauri Oksanen, Eric Soccorsi, Masahiro Yamamoto
Global uniqueness in an inverse problem for time fractional diffusion equations
Journal of Differential Equations, Elsevier, 2018, 264 (2), pp.1146-1170. ⟨10.1016/j.jde.2017.09.032⟩
Journal article
Yavar Kian
Recovery of non compactly supported coefficients of an elliptic equation on an infinite waveguide
Journal of the Institute of Mathematics of Jussieu, Cambridge University Press (CUP), In press
Journal article
Yavar Kian, Eric Soccorsi, Masahiro Yamamoto
On Time-Fractional Diffusion Equations with Space-Dependent Variable Order
Annales Henri Poincaré, Springer Verlag, 2018, 19, pp.3855-3881. ⟨10.1007/s00023-018-0734-y⟩
119 results

Calendar